Eyup Kizil
Eyup Kizil
Department of Mathematics, Yildiz Technical University, Istanbul
Verified email at icmc.usp.br
Title
Cited by
Cited by
Year
On an algorithm for finding derivations of lie algebras
V Ayala, E Kizil, I de Azevedo Tribuzy
Proyecciones (Antofagasta) 31 (1), 81-90, 2012
222012
Covering space for monotonic homotopy of trajectories of control systems
F Colonius, E Kızıl, LAB San Martin
Journal of Differential Equations 216 (2), 324-353, 2005
162005
Observability of general linear pairs
V Ayala, A Hacibekiroglu, E Kizil
Computers & Mathematics with Applications 39 (1-2), 35-43, 2000
102000
Universal covering of driftless control systems
E Kizil
Journal of dynamical and control systems 14 (4), 453-464, 2008
82008
Null controllability on Lie groups
V Ayala, E Kizil
Proyecciones (Antofagasta) 32 (1), 61-72, 2013
52013
Characterizations of automorphic and anti-automorphic involutions of the quaternions
J Lawson, E Kizil
Linear and Multilinear Algebra 69 (11), 1975-1980, 2021
32021
Derivations of generalized quaternion algebra
E KIZIL, Y Alagöz
Turkish Journal of Mathematics 43 (5), 2649-2657, 2019
32019
Addendum to “Universal covering of driftless control systems”
E Kizil
Journal of dynamical and control systems 15 (4), 445-448, 2009
32009
Homotopia causal de trajetorias de sistemas de controle
E Kizil
[sn], 2003
32003
Monotonic homotopy for trajectories of young systems
MGO Vieira, E Kizil, PJ Catuogno
Journal of Dynamical and Control Systems 19 (3), 405-420, 2013
22013
Control Homotopy of Trajectories
E Kizil
Journal of Dynamical and Control Systems, 1-10, 2020
12020
About the solutions of linear control systems on Lie groups
V Ayala, A Da Silva, EU Kizil
Proyecciones (Antofagasta) 35 (4), 491-503, 2016
12016
The covering semigroup of invariant control systems on Lie groups
V Ayala, E Kizil
Kybernetika 52 (6), 837-847, 2016
12016
Regular trajectories of Young systems
MGO Vieira, E Kizil, PJ Catuogno
Journal of Dynamical and Control Systems 21 (4), 539-558, 2015
12015
Lie semigroups, homotopy, and global extensions of local homomorphisms
E Kizil, J Lawson
J Lie Theory 25, 753-774, 2015
12015
Transitivity of linear control systems on Lie groups
V Ayala, AK Hacibekiroglu, E KIZIL, LR Zegarra, R Zegarra
Computational and Applied Mathematics 18 (2), 227-234, 1999
11999
A new eigenspace characterization of split-quaternion involutions
E Kizil, J Lawson
Linear and Multilinear Algebra, 1-8, 2021
2021
Dual quaternion algebra and its derivations
E KIZIL, Y ALAGÖZ
Turkish Journal of Mathematics 44 (6), 2113-2122, 2020
2020
Homotopy Path Spaces for Families of Admissible Paths
J Lawson, E Kizil
Journal of Dynamical and Control Systems 23 (3), 635-654, 2017
2017
On a subsemigroup of the universal covering of Lie semigroups
E Kizil, J Lawson
Semigroup Forum 89 (3), 627-638, 2014
2014
The system can't perform the operation now. Try again later.
Articles 1–20